Antibiotic use

General Topics

Moderators: JohnV, Arron, garym

Antibiotic use

Postby Scboy on September 19th, 2015, 11:38 pm

I took a 10 day course of Bactrim antibiotic for a staph infection in my leg. I finished two weeks ago but my pain seems to have increased since I quit. Bee sting type pains in legs and all over. My question is could this be related to the antibiotic use?
Scboy
Selfless giver of time
Selfless giver of time
 
Posts: 137
Joined: December 30th, 2013, 7:27 pm

Re: Antibiotic use

Postby SecretAgentMan on September 20th, 2015, 12:09 pm

Possibly. Antibiotics kill bacteria in the body and they don't discriminate good bacteria from bad bacteria. The digestive tract has an ecosystem of good bacteria and yeast. The good bacteria is good because it breaks down the foods we eat allowing us to absorb the nutrients from our food. It is a part of our digestive process and we really cannot live without this good bacteria to help us digest our foods. When we ingest antibiotics we harm this ecosystem of good bacteria and disturb the balance between it and the yeast (candida). Where the good bacteria dies off the yeast moves in and takes over. Candida feeds on sugars and foods that are easily converted to sugars like alcohol. Candida is normally fine so long as it is kept in check, but unchecked it irritates the lining of the intestines and causes a condition known as leaky gut syndrome. The semi-permeable lining gets irritated to the point that it begins to allow undigested food proteins and other foreign bodies into the blood stream (stuff that should not be there and needs to be filtered out or targeted by the immune system). If this condition persists long enough (and there's no reason it won't unless you change your diet), then the immune system begins to get overloaded and starts learning to target foods you eat or worse, goes autoimmune and attacks the tissues of the body. All kinds of chronic health conditions can be traced back to LGS because it really is a body wide environment that is affected. In my case I found great relief by treating for LGS. I don't see it as a coincidence that after taking antibiotics you are noticing correlations with your symptoms. LGS is still not very well known in modern conventional medicine, but that is slowly changing. It has been a known condition in alternative and holistic medicine for over a decade though. I'd recommend finding a doctor who has experience in treating conditions such as LGS and trying them out. You may want to go holistic. Hope you are feeling better soon.
If your mind is your own worst enemy, why not make friends with it and turn it into your greatest ally? Mental discipline is achievable and there is help available. Learn what works for you, practice, and change your life for the better.
User avatar
SecretAgentMan
Saint
Saint
 
Posts: 1048
Joined: June 30th, 2010, 3:42 pm
Location: Dayton, OH suburbs

Re: Antibiotic use

Sponsor

Sponsor
 


Return to General Topics

Who is online

Users browsing this forum: No registered users and 3 guests